# SDR 2008UALA01376

- Difficulty date: March 11, 2008
- Submitted: March 13, 2008
- Operation: Air carrier
- Aircraft: N302UA
- Make and model: Boeing 737322
- Aircraft serial: 23643
- Aircraft time: 60,319 hours, 35,728 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FIVE MILE FINAL UNSAFE GEAR INDICATION RED UNSAFE GEAR LIGHTS ILLUMINATED DURING GO-AROUND ACHIEVED.  NO FAULT FOUND.  LUBED GEAR HANDLE SLIDE MECHANISM.
